Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering continuously from gastric, acidity and sexual disorder, had taken steroids also. What is the main cause ?

I had been suffering continuously 3 yrs from gastric, Acidity & sexual disorder due to take some harmful medicine, like that steroids such as betnelen.
After that i have suffer this types of problem , and also when i go to toilet for release
tools that time body temperature will be hike & generate whole parts of the body.
So i request to you please suggest me what is the main causes.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, there might be gastric irritation, and there may be straining while passing stools, due to that you might be feeling the hike of body temperature.the problem with sex may not have any relation with the steroids you have used long back. so avoid the fear and have confidence.
Consult a gastroenterologist for problems of the stomach and intestines. Thank you.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor